| Model Number |
H74939352040 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G4: premarket / 510(k): k213593.
Event or Problem Description
It was reported that a device issue occurred resulting in an aborted procedure.An opticross hd imaging catheter was selected for use in the ultrasound examination.During the preparation, the catheter could not show the image, however the procedure was cancelled.There were no patient complications.